It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kristie on December 10, 1999 at 14:27:17:

I have arthritis bad in both my hips (am only 46 yrs old) due to the fact that I have shallow hip sockets and my hips have worn out. I am looking at hip replacement--one is 100% gone, the other not so bad yet. I got a cortisone shot (under x-ray) in the bad hip joint 6 weeks ago, and it is still helping incredibly.
I want to know if anyone else has some of the symptoms I have, which I attributed to the hip problems. But I just went to my ortho surgeon and he said they are not caused by my hip.
What I have is a tingly, numb-like, sometimes almost burning feeling that I though was arthritis. It is accompanied by frequent muscle crampling. Before my cortisone shot, I had this in my hips and legs and sometimes my back. Now, it is pretty well gone from the legs and hips, but since the shot I had a backache for awhile and the tingly feeling in my lower back. Now the tingliness has moved up my back and ususally, towards the end of the day, it feels like it is coming over the top of my head and over my face and cheeks. Muscles in my back can cramp up easily if I just reach around or try to twist/stretch my back (like if I reach back in the car to get something, my back cramps up) .
My doctor said I could have a problem in my back. I want to think this is all due to the hip problem, because otherwise I am a very healthy person. I do still take NSAIDS (Naproxen), but I don't think that is the cause.
I have also lost alot of weight (about 20 lb in the last year), and I was not heavy. I am now slim (whereas I was strong and not fat--I think I've mostly lost muscle due to inactivity and loss of desire to eat because for so long I experimetned with different NSAIDs that caused me constant stomach/intestine distress) and, my doctor said, my height to weight ratio is about perfect.
If anyone has any ideas what this strange feeling is or has had similar symptoms, please let me know.
Thanks, Kristie

Follow Ups

All times are GMT -7. The time now is 10:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!